Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An extension of a theorem of G. Szegö and its application to the study of stochastic processes


Authors: Ulf Grenander and Murray Rosenblatt
Journal: Trans. Amer. Math. Soc. 76 (1954), 112-126
MSC: Primary 60.0X
MathSciNet review: 0058902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Cauchy, Oeuvres complètes, 2d series, vol. 12, Paris, 1916.
  • [2] Harald Cramér, On harmonic analysis in certain functional spaces, Ark. Mat. Astr. Fys. 28B (1942), no. 12, 7. MR 0006609 (4,13e)
  • [3] Ulf Grenander, On Toeplitz forms and stationary processes, Ark. Mat. 1 (1952), 555–571. MR 0049509 (14,187f)
  • [4] -, On the estimation of regression coefficients in the case of an uncorrelated disturbance, unpublished.
  • [5] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077 (9,594b)
  • [6] G. Szegö, Beiträge zur Theorie der Toeplitzschen Formen, Math. Zeit. vol. 6 (1919) pp. 167-202; vol. 9 (1921) pp. 167-190.
  • [7] N. Wiener, Extrapolation, interpolation and smoothing of stationary time series, New York, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0058902-0
PII: S 0002-9947(1954)0058902-0
Article copyright: © Copyright 1954 American Mathematical Society